# SDR MASA00074

- Difficulty date: July 18, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N97325
- Make and model: Cndair CL6002B19
- Aircraft serial: 7325
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 83963
- Condition: Inoperative
- Location: Stabilizer
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

MRY/PHX - FLT 6088 - DURING FLIGHT, HAD THE A/P TRIM AND A/P TRIM ANNUNCIATOR ILLUMINATE.  THE STABILIZER WAS STUCK AT MINUS 5 DEGREES NOSE DOWN.  A/P DISCONNECTED AND TRIM STILL STUCK AT MINUS 5 DEGREES.  EMERGENCY DECLARED AND AIRCRAFT LANDED WITHOUT INCIDENT AT FAT.  MAINTENANCE REMOVED AND REPLACED THE STABILATOR TRIM ACTUATOR AND MOTOR CONTROL UNIT.  AIRCRAFT TEST FLOWN, TEST FLIGHT GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
